Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a cell entropy inequality for discontinuous Galerkin methods

Authors: Guang Shan Jiang and Chi-Wang Shu
Journal: Math. Comp. 62 (1994), 531-538
MSC: Primary 65M60; Secondary 35L65, 65M12
MathSciNet review: 1223232
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a cell entropy inequality for a class of high-order discontinuous Galerkin finite element methods approximating conservation laws, which implies convergence for the one-dimensional scalar convex case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M60, 35L65, 65M12

Retrieve articles in all journals with MSC: 65M60, 35L65, 65M12

Additional Information

Keywords: Conservation law, discontinuous Galerkin, entropy condition, convergence
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society